# SDR CALA2013092491406

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,642 hours, 15,059 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M162, ELEX UNIT PROX SWITCH HAS FAULT ON CARD 008.  REMOVED M162, PSEU, ELEX UNIT PROX SWITCH PN 8-497-04, SN 647.
